# SDR HEEA064948

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 2003600000103
- Condition: Faulty
- Location: Fuel Quantity
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER HAD FAULTY FUEL QUANTITY READINGS.
